# SDR 95ZZZW283

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 950
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO HAD EVIDENCE OF CORROSION AROUND FASTENERS AT O/B SIDE OF  STR 29L BETWEEN FS 950D AND FS 950E.  REMOVED CORROSION PER SRM 51-10-6, BEYOND LIMITS.  INSTALLED ANGLE REPAIR PER SRM 51-40-4, 2 INCHES BY 2 INCHES .100, FS 950D IS WITHIN LIMITS, INSTALLED FASTENERS PER SRM 51-30-2.  TOTAL CYCLES 29577.
